# SDR DALA2021060903161

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,904 hours, 37,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Loose
- Location: L3 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 EMEGENCY ENTRY DOOR 3L KNUCKLE KNOCKER LOOSE. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER. (7752646)
